# SDR 07FDEA00207

- Difficulty date: January 31, 2007
- Submitted: January 31, 2007
- Operation: Air carrier
- Aircraft: N284FE
- Make and model: Boeing 727233
- Aircraft serial: 22621
- Aircraft time: 39,602 hours, 24,965 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 620
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOOR SEAT TRACK IS CORRODED BS 620, LBL 1, WL 208.  REMOVED DAMAGED SEAT TRACK, FAB SEAT TRACK, TRANSFERRED HOLES TO NEW TRACK.  INSTALLED NEW TRACK REF SRM 51-30-2.  ALODINE TRACK REF SRM 51-10-2 PG 7 PRIME TRACK REF MM 51-20-151.  CLASSIFIED AS MAJOR REPAIR.
